# SDR AALA20161231004

- Difficulty date: December 30, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- Aircraft time: 47,072 hours, 14,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21313
- Condition: Discharged
- Location: Cabin
- Part time: 12,882 hours, 5,615 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. SEAT MOUNTED EMERGENCY LIGHTS AT ROWS 9 THRU 15 ARE VERY DIM. REMOVED AND REPLACED BATTERY PACK IAW AMM 33-51-07. OPERATIONAL CHECK GOOD.
